# SDR VNAA0403010

- Difficulty date: March 15, 2004
- Submitted: April 9, 2004
- Operation: Air carrier
- Aircraft: N218PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7885
- Aircraft time: 260 hours, 241 cycles
- Engine: Ge CF34*
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A CARGO OVERHEAT MESSAGE AND A STRONG ELECTRICAL ODOR IN THE CABIN.  OUSTATION MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND NO DISCREPENCIES.  THE AIRCRAFT WAS THEN FERRIED TO DAY.  MAINTENANCE INSPECTED AND PERFORMED OPERATIONAL CHECKS IN ACCORDANCE WITH BOMBARDIER MAINTENANCE MANUAL 21-50-00-863-801 AND NO DEFECTS WERE NOTED.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
